# SDR CALA2015122101012

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 23,736 hours, 8,211 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB, PN 182A5305 AT STAB STATION 129.50, APPROX 22.220 INCHES AFT OF LE SPAR HAS 0.040 DIA HOLE ON THE RIB OTBD LOWER FLANGE.  REPAIRED DAMAGED AREA IAW ECRA 5510-02599.
